Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Jacksonville, FL

April 24, 2021Wayne County, Georgia

NWS Jacksonville, FL issued this special weather statement at Apr 24, 2021, 8:13 PM EDT for Wayne County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2021, 8:13 PM EDT (00:13 UTC)
Expired
Apr 24, 2021, 8:45 PM EDT
In force
32 min
Issued by
NWS Jacksonville, FL

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 99 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2021-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2021-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

909 
WWUS82 KJAX 250013
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
813 PM EDT Sat Apr 24 2021
 
GAZ136-152>154-250045-
Inland Glynn GA-Coastal Glynn GA-Brantley GA-Wayne GA-
813 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL 845 PM EDT...

* At 813 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles south of Gardi, moving east
  at 50 mph.

* Penny size hail possible with this storm.

* Locations impacted include...
  Everett, Broadhurst, Boys Estate, Mount Pleasant and Hortense. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3131 8200 3150 8199 3152 8165 3149 8164
      3147 8161 3145 8163 3140 8158 3133 8147
      3134 8147 3133 8145 3133 8144 3131 8144
      3131 8142 3129 8141 3129 8139 3128 8138
TIME...MOT...LOC 0013Z 272DEG 47KT 3144 8184 

$$
BOOTHE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Apr 24, 7:58 PM EDT, 15 minutes earlier.

Area forecast discussion, Apr 24, 7:58 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
758 PM EDT Sat Apr 24 2021

.AVIATION...
[Through 00Z Monday]

IFR ceilings around 500 feet will be possible through around 04Z
at SSI, with brief periods of ceilings around 500 feet possible at
JAX through around 02Z. We will continue to monitor trends at
these two terminals during the next few hours and will issue
amendments as necessary. Otherwise, south-southwesterly surface
winds should increase to 10-15 knots after 02Z, which will likely
scour out the low stratus ceilings at SSI and JAX. Showers and
thunderstorms will then overspread the terminals overnight,
mainly after 03Z. We have placed TEMPO groups at each terminal as
thunderstorm activity progresses across our region, with activity
possibly not reaching GNV and SGJ until around 09Z/10Z. Wind gusts
of 30-35 knots and brief IFR visibilities will be possible within
heavier activity. VFR conditions should prevail area-wide by 11Z,
with surface winds shifting to westerly and increasing to 10-15
knots and gusty after 13Z.

&&

.PREV DISCUSSION [302 PM EDT]...

.NEAR TERM [Through Sunday]...

Sfc data shows complex low pressure system around nrn MS/AL/wrn TN
with a trailing cold southwest through srn LA to just offshore the
TX coast. Diffuse warm front has lifted to north of the Altamaha
River but becoming harder to define. Outflow boundary was near the
FL/GA state line with strong thunderstorms just north of this.
Strong to severe storms are tracking east about 45 mph over the
north FL and extreme srn GA, just southeast of Valdosta. These
storms will pose a threat of damaging winds, isolated tornadoes,
and large hail.

Tonight...broad, moist southwest low level flow expected ahead of
the approaching cold front, with left-over sfc boundaries and
strong forcing from aloft, per GFS showing impressive Q vector
convergence over most of the area. This should continue to support
numerous to widespread showers and thunderstorms, some storms
severe, mainly over southeast GA in the evening, but gradually
shifting southward with time overnight. Appears bulk of convection
will be moving offshore during the late evening and shortly after
midnight. But, lingering forcing aloft and high PWAT air in
southwest-northeast fashion off the Gulf of Mexico will support
scattered to numerous showers and t-storms for northeast FL later
tonight. Local flooding possible for southeast GA due to training
cells. After about 2 AM or so, precip will be gradually ending in
southeast GA, and there may be some downward trend both in the
coverage and intensity of convection over northeast FL due to a
combination of forcing moving away from the area and weakened
instability. However, we can't rule out a strong or severe storm,
given NAM sounding showing more than ample instability and still
good vertical shear value of 40-50 kt. Toward sunrise, the cold
front looks to be from about JAX to Lake City. Mild low
temperatures tonight will range in the 60s to near 70 across our
southeast FL zones.

Sunday...still see elevated rain chances in the early morning,
just ahead of the cold front, with scattered showers and potential
storms from around St Augustine to near Gainesville southward
through Ocala and Bunnell. Heavy downpours and gusty winds may
still be possible with this activity, mainly through about 10 AM
before it moves out. Mid to upper level trough, and associated
cold front will move through the rest of the area while weak sfc
high pressure builds in from the northwest. Little in the way of
cooler air, but definitely drier air and mostly sunny skies
pushing on north to northwest low to mid level flow. Highs on
Sunday not too different than Saturday with lower to mid 80s for
northeast FL and upper 70s to lower 80s over southeast GA.

.SHORT TERM [Sunday night Through Monday night]...

Dry weather and clear skies Sunday night and continuing into next
week. Light north-northeast flow Sunday night becomes more out of
the east Monday as high pressure moves over the coastal Carolinas.
Return flow veers to the east-southeast on Monday night. Lows
Sunday night and Monday night will be in the mid to upper 50s
inland with lower to mid 60s along the coast. Highs Monday in the
lower to mid 80s inland Monday, with mid to upper 70s along the
coast.

LONG TERM [Tuesday Through Friday]...

Dry weather conditions will continue on through midweek as high
pressure ridging extending from the high pressure system drifting
further out over the Atlantic, with western extension of this
feature extending across Georgia and the Florida peninsula. Long
wave trough moves toward the region toward the end of the week per
GFS with rapidly sweeping weak FROPA, with ECMWF showing a cutoff
low slowly meandering to central Gulf States by the weekend
impinged between two shortwave Southern CONUS ridges. With both
solutions, the instability looks to be on the lacking side so went
with slight chance for thunderstorms with isolated to widely
scattered coverage of rainfall until some better agreement can be
resolved. Daily high temperatures will continue to be in the lower
to mid 80s up until next weekend.

.MARINE...

SCA will continue tonight through Sunday morning, and showers and
storms most numerous north of Mayport through evening. Some of
the storms may be severe. Scattered showers and thunderstorms
will move into the rest of the waters after midnight. Upstream
cold front will push southeast across the waters Sunday morning
as high pressure builds northwest of the region. High pressure
builds north then northeast of the local waters late Sunday
through Tuesday, then the high builds east of the waters mid-week
as southerly winds increase in advance of the next approaching
frontal system.

Rip Currents: A moderate rip current risk all area beaches rest of
today. A moderate to low risk is expected Sunday.

.HYDROLOGY...

Periods of heavy rainfall expected over southeast GA to near the
FL/GA state line where rainfall amounts generally in the 2-4
inches are forecast. Locally higher amounts are possible. This
area did not receive a lot of rainfall from the last week of
showers and storms so may be able to take this heavy rainfall.
Certainly a chance of training showers and storms well into the
evening hours but thought was this may be too isolated to have a
flood watch. Rainfall totals taper off southward through northeast
FL where 0.5 to 1.5 inches of rainfall are expected mainly
tonight as the squall line steadily shifts southward and
progressively weakens.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  60  76  54  82  55 / 100   0   0   0   0
SSI  64  78  63  77  64 /  90   0   0   0   0
JAX  63  81  60  79  62 /  80   0   0   0   0
SGJ  67  83  63  77  65 /  60  20   0   0   0
GNV  68  84  58  84  58 /  80  10   0   0   0
OCF  68  85  59  86  60 /  60  40   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 10 AM EDT Sunday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 10 PM EDT this evening for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

In the hours before

Special weather statement, Apr 24, 6:18 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
618 PM EDT Sat Apr 24 2021

GAZ132>136-149-151-250-242345-
Pierce GA-Bacon GA-Atkinson GA-Appling GA-Coffee GA-Jeff Davis GA-
Wayne GA-Northern Ware GA-
618 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...NORTHERN PIERCE...
NORTHWESTERN ATKINSON...NORTH CENTRAL WARE...BACON...WAYNE...JEFF
DAVIS AND APPLING COUNTIES UNTIL 745 PM EDT...

* At 617 PM EDT, National Weather Service meteorologists were
  tracking training thunderstorms near Alapaha, or 10 miles south of
  Ocilla, moving east at 50 mph.

* Small hail and minor flooding due to heavy rainfall is possible
  with these storms.

* Locations impacted include...
  Douglas, Jesup, Baxley, Alma, Broxton, Ambrose, Graham, Surrency,
  Gardi and Nicholls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3186 8212 3179 8199 3179 8196 3167 8185
      3159 8171 3147 8161 3135 8310 3146 8315
      3151 8308 3161 8306 3166 8300 3179 8299
      3178 8287 3182 8284 3189 8211
TIME...MOT...LOC 2217Z 262DEG 43KT 3145 8323

BOOTHE
Local storm report, Apr 24, 6:20 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
620 PM EDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             4 SSE BELMONT           30.44N 82.69W
04/24/2021  E1.75 INCH       Hamilton           FL   TRAINED SPOTTER

            SOCIAL MEDIA VIDEO OF HAIL UP TO GOLF BALL SIZE HAIL
            FALLING NEAR 7340 SE COUNTY RD 135 IN EASTERN HAMILTON
            COUNTY. CROPS WERE SHREDDED AS THE LARGE HAIL FELL OVER
            FARMLAND AREAS.

&&

RBRICKER
Local storm report, Apr 24, 6:27 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
627 PM EDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND GST 1 NNE SAINT AUGUSTINE B 29.86N 81.27W
04/24/2021  M41 MPH          ST. JOHNS          FL   MESONET

            MESONET STATION SAUF1 1 NNE SAINT AUGUSTINE
            BEACH RECORDED A WIND GUST OF 41 MPH.

&&
Local storm report, Apr 24, 7:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
749 PM EDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             3 E BICKLEY             31.40N 82.55W
04/24/2021  E0.50 INCH       WARE               GA   TRAINED SPOTTER

            SPOTTER REPORTED HAIL LASTED FOR ABOUT 5
            MINUTES.

&&

AK
Special weather statement, Apr 24, 7:57 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
757 PM EDT Sat Apr 24 2021

GAZ132>135-149-250-250045-
Bacon GA-Atkinson GA-Appling GA-Coffee GA-Jeff Davis GA-
Northern Ware GA-
757 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...NORTHWESTERN ATKINSON...
NORTHWESTERN WARE...WESTERN BACON...JEFF DAVIS AND WEST CENTRAL
APPLING COUNTIES UNTIL 845 PM EDT...

* At 757 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Ocilla, moving east at 55 mph.

* Small hail and minor flooding due to heavy rainfall is possible
  with this storm.

* Locations impacted include...
  Douglas, Alma, Broxton, Ambrose, Graham, Nicholls, Pridgen, West
  Green, Snipesville and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3146 8247 3140 8314 3143 8314 3146 8315
      3147 8314 3147 8312 3151 8308 3156 8306
      3161 8306 3163 8301 3166 8301 3166 8300
      3179 8299 3178 8292 3179 8290 3178 8287
      3182 8284 3183 8280 3187 8245
TIME...MOT...LOC 2357Z 258DEG 49KT 3156 8316

BOOTHE
Special weather statement, Apr 24, 8:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
813 PM EDT Sat Apr 24 2021

GAZ136-152>154-250045-
Inland Glynn GA-Coastal Glynn GA-Brantley GA-Wayne GA-
813 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL 845 PM EDT...

* At 813 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles south of Gardi, moving east
  at 50 mph.

* Penny size hail possible with this storm.

* Locations impacted include...
  Everett, Broadhurst, Boys Estate, Mount Pleasant and Hortense.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3131 8200 3150 8199 3152 8165 3149 8164
      3147 8161 3145 8163 3140 8158 3133 8147
      3134 8147 3133 8145 3133 8144 3131 8144
      3131 8142 3129 8141 3129 8139 3128 8138
TIME...MOT...LOC 0013Z 272DEG 47KT 3144 8184

BOOTHE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 11:32 PM EDTSpecial Marine WarningJAX118 min
Apr 25, 12:26 AM EDTSpecial Weather StatementJAXNassau34 min
Apr 25, 12:41 AM EDTSpecial Weather StatementJAXHamilton49 min
Apr 25, 1:03 AM EDTSpecial Weather StatementJAXSuwannee42 min
Apr 25, 1:15 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton23 min
Apr 25, 1:30 AM EDTSpecial Marine WarningJAX90 min
Apr 25, 1:42 AM EDTSpecial Weather StatementJAXColumbia, Suwannee48 min
Apr 25, 2:01 AM EDTSpecial Weather StatementJAXNassau44 min
Apr 25, 2:06 AM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Suwannee24 min
Apr 25, 2:12 AM EDTSevere Thunderstorm WarningJAXDuval, Nassau36 min
Apr 25, 2:23 AM EDTSpecial Weather StatementJAXBaker, Columbia, Union52 min
Apr 25, 2:29 AM EDTSpecial Marine WarningJAX91 min
Apr 25, 2:49 AM EDTSpecial Weather StatementJAXDuval41 min
Apr 25, 2:52 AM EDTSpecial Marine WarningJAX38 min
Apr 25, 2:55 AM EDTSpecial Weather StatementJAXBradford, Clay, Union50 min
Apr 25, 3:18 AM EDTSpecial Weather StatementJAXClay, Saint Johns42 min
Apr 25, 3:36 AM EDTSpecial Marine WarningJAX54 min
Apr 25, 3:59 AM EDTSpecial Weather StatementJAXClay, Saint Johns46 min
Apr 25, 4:23 AM EDTSpecial Marine WarningJAX3 hr
Apr 25, 4:28 AM EDTSpecial Weather StatementJAXPutnam47 min
Apr 25, 5:10 AM EDTSpecial Weather StatementJAXSaint Johns50 min
Apr 25, 6:20 AM EDTSpecial Weather StatementJAXFlagler40 min
Apr 25, 7:01 AM EDTSpecial Weather StatementJAXFlagler14 min
Apr 25, 7:13 AM EDTSpecial Weather StatementJAXMarion47 min
Apr 25, 7:29 AM EDTSpecial Marine WarningJAX61 min
Apr 25, 8:06 AM EDTSpecial Weather StatementJAXLake24 min
Apr 24, 8:18 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis27 min
Apr 24, 8:41 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis49 min
Apr 24, 8:45 PM EDTFlash Flood WarningJAXAppling, Bacon, Coffee, Jeff Davis3 hr
Apr 24, 8:48 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee42 min
Apr 24, 8:51 PM EDTTornado WarningJAXAtkinson, Coffee39 min
Apr 24, 9:00 PM EDTSpecial Weather StatementJAXWayne45 min
Apr 24, 9:08 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Pierce, Ware52 min
Apr 24, 9:16 PM EDTTornado Warning Tornado observedJAXAppling, Bacon, Coffee, Pierce, Ware29 min
Apr 24, 9:33 PM EDTSpecial Weather StatementJAXAtkinson, Coffee42 min
Apr 24, 9:41 PM EDTTornado WarningJAXBacon, Pierce, Ware34 min
Apr 24, 9:45 PM EDTSpecial Weather StatementJAXAppling45 min
Apr 24, 9:50 PM EDTSpecial Weather StatementJAXClinch85 min
Apr 24, 9:58 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Glynn, Pierce, Wayne48 min
Apr 24, 10:11 PM EDTSpecial Weather StatementJAXBacon, Pierce34 min
Apr 24, 10:17 PM EDTSevere Thunderstorm WarningJAXClinch43 min
Apr 24, 10:23 PM EDTSpecial Weather StatementJAXAtkinson52 min
Apr 24, 10:48 PM EDTSpecial Weather StatementJAXBacon, Brantley, Glynn, Pierce, Wayne42 min
Apr 24, 10:54 PM EDTSpecial Weather StatementJAXClinch66 min
Apr 24, 10:57 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware48 min
Apr 24, 11:05 PM EDTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware55 min
Apr 24, 11:16 PM EDTSpecial Weather StatementJAXAtkinson44 min
Apr 24, 11:27 PM EDTSpecial Weather StatementJAXBrantley, Glynn63 min
Apr 24, 11:34 PM EDTSpecial Weather StatementJAXBacon, Pierce, Wayne56 min
Apr 24, 11:40 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware50 min
Apr 24, 11:46 PM EDTSpecial Weather StatementJAXCamden, Charlton44 min
Apr 24, 11:57 PM EDTSpecial Weather StatementJAXBrantley, Pierce63 min
Apr 25, 12:01 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn44 min
Apr 25, 12:07 AM EDTSevere Thunderstorm WarningJAXWayne23 min
Apr 25, 12:09 AM EDTSpecial Weather StatementJAXEchols51 min
Apr 25, 12:33 AM EDTSevere Thunderstorm WarningJAXCamden, Glynn27 min
Apr 25, 12:36 AM EDTSevere Thunderstorm WarningJAXClinch, Echols39 min
Apr 25, 12:52 AM EDTSpecial Weather StatementJAXCamden, Glynn, Ware38 min
Apr 25, 12:58 AM EDTSpecial Weather StatementJAXCharlton62 min
Apr 25, 1:24 AM EDTSpecial Weather StatementJAXCamden, Glynn66 min
Apr 25, 1:38 AM EDTSpecial Weather StatementJAXCharlton67 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.